MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP(TM) PLATE 4 HOLES 36MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP(TM) PLATE 4 HOLES 36MM; PLATE, FIXATION, BONE
Model Number 249.674
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent hardware removal due to the bone being healed and to avoid infection.Screws removed were five (5) unknown 3.5 variable angle (va) locking screws, six (6) unknown 3.5 cortex screws, four (4) unknown 2.4 cortex screws, 1 (one) 3.5 va-locking compression plate (lcp) proximal tibia plate and one (1) 2.4 lcp plate 4 holes.All hardware successfully removed with no issues.Original implant was on april 30,2018.There were no known comorbidities.There was no patient consequence reported.It is unknown if there was surgical delay.Procedure and patient outcome is unknown.This complaint involves (5) reports totaling seventeen (17) devices.This complaint is for (1) 2.4 lcp plate 4 holes.This report is 2 of 5 for (b)(4).

Brand Name
2.4MM LCP(TM) PLATE 4 HOLES 36MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7958055
Report Number2939274-2018-54333
Device Sequence Number940865
Product Code HRS
UDI-Device Identifier10886982171214
UDI-Public(01)10886982171214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number249.674
Device Catalogue Number249.674
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight56